# SDR SWAA2013082619590

- Difficulty date: August 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,416 hours, 21,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 9971875505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT.  Y DUCT LOWER CLAMP SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM.
